# SDR USAA960148

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 727
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK STRINGER 5R BS 727B AT STRINGER TIE CLIP.  INSTALLED NEW MODIFIED TIE CLIP PER EO 5393G227.  REPAIRED PER EO 5393G227.  MODIFIED PART NR INSTALLED 6935352-14.  (M)
